# SDR ASAA2022070538956

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,783 hours, 14,333 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H336
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 47,351 hours, 13,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO RECEIVE ONLY. UNABLE TO TRANSMIT. GROUNDED - YES. #1 HF WOULD NOT TEST. REMOVED AND REPLACED # 1 HF TRANSCEIVER PER B737-800 AMM 23-11-21. HF 1 TRANSMITS BUT RECEIVES GARBLED. FLIGHT VERIFICATION SUCCESSFUL, #1 AND #2 HF TRANSMIT/ RECEIVE NORMAL.
